Infinite-Valued Asymptotic Points and Koebe Arcs.

Olav Njastad

Mathematica Scandinavica (1966)

  • Volume: 19, page 172-182
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Njastad, Olav. "Infinite-Valued Asymptotic Points and Koebe Arcs.." Mathematica Scandinavica 19 (1966): 172-182. <>.

author = {Njastad, Olav},
journal = {Mathematica Scandinavica},
keywords = {complex functions},
pages = {172-182},
title = {Infinite-Valued Asymptotic Points and Koebe Arcs.},
url = {},
volume = {19},
year = {1966},

AU - Njastad, Olav
TI - Infinite-Valued Asymptotic Points and Koebe Arcs.
JO - Mathematica Scandinavica
PY - 1966
VL - 19
SP - 172
EP - 182
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.